# SDR QEMY202402020001

- Difficulty date: December 22, 2023
- Submitted: February 2, 2024
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Make and model: Airbus A380-841
- Engine: Engall GP7200*
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 2116M40G03
- Part serial: FBKWA049
- Condition: Cracked
- Location: Engine Mid Fan
- Part time: 30,054 hours, 4,332 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN MID SHAFT P/N 2116M40G03 S/N FBKWA049 HAS BEEN SENT TO THE GE AVIATION WALES SHOP TO CONFIRM A DEFECT REPORTED AT THE EEMC FACILITY.  ULTRASONIC INSPECTION PERFORMED AT GE WALES TO THE FMS FORWARD THREADED END IAW GP7-U-003. REJECTED AS APPROX 1 INCHLONG INDICATION WAS FOUND ON THE AFT SIDE OF FWD THREADS THE FAN MID SHAFT IS AN LLP AND HAS BEEN REMOVED FROM SERVICE. PART BEING RETURNED TO THE OEM FOR FURTHER INVESTIGATION.CRACKING ON THE FORWARD THREADS IS A KNOWN CONDITION. DEFECTS HAVE BEEN REPORTED TO THE TCH THROUGH CASE #01902042.  NO INVESTIGATION COMPLETED AT THE WALES SHOP.  FAN MID SHAFT REMOVED FROM ESN P550265
